# SDR AWXA200301474

- Difficulty date: November 2, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 63,111 hours, 51,041 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6549353
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-14 CHECK .5 INCH CRACK WAS FOUND IN LT WING LEADING EDGE RIB, INBOARD OF NR 1 ENGINE AT L/E STA 222.7.  MAINTENANCE REMOVED CRACKED LT WING LEADING EDGE RIB AT L/E STA 222.7; FABRICATED A NEW REPLACEMENT RIB PER DWG 65-49353; INSTALLED REPAIR PART IAW B737-200 SRM 51-30-02, PARA 9B.
